# SDR ASAA2020092933240

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 31,921 hours, 9,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6700
- Condition: Faulted
- Location: Rt A/C Pack Temp
- Part time: 54,228 hours, 23,127 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RIGHT PACK LIGHT ILLUMINATED, WOULD NOT RESET WHILE PERFORMING QRH PROCEDURE.  JUST TO COMING INTO THE GATE LIGHT EXTINGUISHED, BUT THEN WOULD RE-ILLUMINATE ON RECALL.  GROUNDED-YES.  PERFORMED BITE PROCEDURE, PER B737-800 AMM 21-61-00.  TCV FAULTED, REPLACED RT PACK TCV, PER AMM 21-51-10.  PERFORMED BITE PROCEDURE, GREEN GO LIGHT ILLUMINATED.  GROUND VERIFICATION SUCCESSFUL.
